Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Hypertension - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Hypertension and Heart Disease
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions

Doctor :   hi
Doctor :   how can i help u?
Doctor :   r u there?
User :   Hi Dr. This is -----. I am Hypertension since 1 yr. and I am currently using Revelol 2.5/25
User :   I am 33 yr old
Doctor :   Do you smoke or chew tobacco/drink alcohol/Any illicit drugs/ betel nut chewing? If yes how much/how often and how long you have?
User :   I was 85 Kgs weight earlier...Once I knew I was HT...I controlledlife style... and changed my
Doctor :   whats ur wt?
User :   I don't smoke and have any bad habits either
User :   now my weight is 65 KGS Dr.
Doctor :   Please mention about the Sleep, Stools and Appetite, any specific problems with them.
User :   Now once I got to normal weight...everything is good Dr. I feel good now...
User :   My question is...can I stop taking tablets now ?
Doctor :   Do you have Allergies / Diabetes / Thyroid problem / /Heart disease/ Asthma etc
Doctor :   no
Doctor :   till such time ur BP stablizes
User :   No, I undergone all tests and found all normals
Doctor :   As this is an online consultation, This would require a detailed history and it can extend beyond 5 minutes.

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor